# SDR DHL2006363552

- Difficulty date: November 14, 2006
- Submitted: November 23, 2006
- Operation: Air carrier
- Aircraft: N363DH
- Make and model: Airbus A300 B4-203
- Aircraft serial: 85
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BOTTOM OF L/W SKIN HAS CORROSION AT DRAIN HOLE FWD OF  NR 6 FLAP TRACK.  CORROSION BLEND OUT TO A MAJOR REPAIR AT L/W BOTTOM SKIN SLAT TRACK NR 9 DRAIN HOLE FWD OF NR 6 FLAP TRACK ASSEMBLY, FOUND TO BE OUT OF LIMITS AS PER ATTACHED AIRBUS REPAIR APPROVAL SHEET (RAS/ BAE/1003883/2006 ISSUE A) DATED 20 NOV 2006.  THIS REPAIR HAS A SEPARATE MAINT REQUIREMENT SEE RAS/BAE/1003883/2006 PAGE 2.
